# SDR DLM90011859

- Difficulty date: November 25, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 15,555 hours, 8,302 cycles
- Engine time: 16,485 hours, 8,839 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO LEFT GENERATOR CYCLED RAPIDLY WITH RELAY CLICKING SOUND AFTER TAKEOFF.  AFTER TAKING GENERATOR OFF LINE THE CLICKING STOPPED.  REPLACED COTA AND REPAIRED BROKEN WIRE.
